Multiple imputation in quantile regression

Publication Type:
Journal Article
Citation:
Biometrika, 2012, 99 (2), pp. 423 - 438
Issue Date:
2012-06-01
Full metadata record
Files in This Item:
Filename Description Size
ass007.pdfPublished Version204.04 kB
Adobe PDF
We propose a multiple imputation estimator for parameter estimation in a quantile regression model when some covariates are missing at random. The estimation procedure fully utilizes the entire dataset to achieve increased efficiency, and the resulting coefficient estimators are root-n consistent and asymptotically normal. To protect against possible model misspecification, we further propose a shrinkage estimator, which automatically adjusts for possible bias. The finite sample performance of our estimator is investigated in a simulation study. Finally, we apply our methodology to part of the Eating at American's Table Study data, investigating the association between two measures of dietary intake. 2012 Biometrika Trust2012 © 2012 Biometrika Trust.
Please use this identifier to cite or link to this item: